First dose of Prednisolone today....does the nausea go away?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Vine15
New Member


Date Joined Sep 2010
Total Posts : 13
   Posted 9/10/2010 11:48 PM (GMT -7)   
I started prednisolone today. 15mg for two weeks, then 10mg for two weeks then 5 mgs for two weeks then ceasing before I see Rheumatologist again.
 
I feel naseuous, I'm assuming its the prednisolone as its the only thing I'm on and it started today after taking.  Will the nausea subside or is it something I will have to live with for the next six weeks until I come off it?

sjkly
Veteran Member


Date Joined Dec 2007
Total Posts : 2113
   Posted 9/11/2010 1:39 PM (GMT -7)   
I never had any nausia with prednisone and it isn't really a common side effect. Although it could be effecting your blood sugar which would cause nausia. I think you should have that tested just to be safe.

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7077
   Posted 9/11/2010 6:18 PM (GMT -7)   
Did you take the medication with food? It can upset the stomach if taken without eating. Try taking it with a plenty of food tomorrow morning [if you are taking it then].
Moderator Crohn's disease and Irritable Bowel Forums

CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.

Vine15
New Member


Date Joined Sep 2010
Total Posts : 13
   Posted 9/11/2010 11:46 PM (GMT -7)   
no nausea with todays dose....maybe it was just my body going "this is something different" Or maybe I was just super anxious?

Anyway, I am counting the days to see effect, Dr thought I would feel like a new woman a week after starting....I'm hoping so as I feel worse after stopping the mobic (which I actually thought wasn't doing much.....until I stopped it!)

golitho
Veteran Member


Date Joined Sep 2008
Total Posts : 1670
   Posted 9/13/2010 8:32 PM (GMT -7)   
Why did you stop the mobic? I'm on mobic as well as prednisone, in fact I think I'm permanently on mobic or an equivalent anti inflammatory!
Was it upsetting your stomach?
Goodluck with the pred, golitho

Vine15
New Member


Date Joined Sep 2010
Total Posts : 13
   Posted 9/14/2010 4:12 AM (GMT -7)   
Stopped the Mobic because the Rheumatologist told me too. I told him it wasn't helping much, which I didn't think it was. I certainly still had a lot of pain while on it.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 5:19 PM (GMT -7)
There are a total of 2,731,849 posts in 300,972 threads.
View Active Threads


Who's Online
This forum has 151131 registered members. Please welcome our newest member, veris.
319 Guest(s), 14 Registered Member(s) are currently online.  Details
F27, elkcaller, dizzydaisies, Helgramite, Wilderness, Michael_T, reminder, JFL1957, Duffykani, Mustard Seed, Sam1996, Tim Tam, multifacetedme, joee


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer